# SDR 2000ZZZX621

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2172B
- Make and model: Piper PA-32RT-300T
- Aircraft serial: 32R7987034
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: DURACELLD
- Condition: Damaged
- Location: Elt
- Component: Ack, E01
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED ELT TO PERFORM INSPECTION PER FAR 91.2079D0.  ELT WAS FOUND INOPERATIVE.  DISASSEMBLY FOUND FOUR OF THE EIGHT BATTERIES SPLIT.  REPLACEMENT DATE WAS 3/03.
